Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lancerdancer01

Question With The Regimen

Recommended Posts

My question is this. It seems when I am on the regimen I am getting some red blotches on my nose. They look like zits but are not raised. I was recently on a camping trip where I only used cetaphil face wipes and then some stridex salicylic acid wipes after. It seemed that the red blotches cleared up. When I got back home I started using the regimen again and the red blotches started to come back. Is this normal for being on the regimen. I am on about week 2 1/2.

Link to comment
Share on other sites

Well, first weeks your face might look like a pizza because everything you had under your skin is RAISING.

Maybe you're using too much too and that's why there are some blotches, but just continue the regimen, maybe using less in that area.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×